# SDR QXEA2025060900251

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 20,258 hours, 13,744 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260227
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 16,516 hours, 11,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'AT FAULT' MSG ON EICAS AFTER AUTOTHROTTLE ENGAGED ON TAKEOFF REMOVED FROM SERVICE. REPLACED TCQ ASSY IAW E175 AMM 76-11-01-000/400-801-A REF W/O 352373 N/R-00008 FOR OTHER WORK PERFORMED OPS CHECK PASSED. ACFT REMAINS CAT III QUALIFIED & COCKPIT PLACARD READS CATIII MTX CONTROL NOTIFIED.  RETURNED TO SERVICE.
